# SDR GLBA20061022

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 25,782 hours, 32,449 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 1295140591
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EES SYSTEM - PILOTS REPORTED DIFFICULTY WITH THE AIRSTAIR DOOR NOT LOCKING PROPERLY. MAINTENANCE DISCOVERED THE DOOR CABLE WAS BROKEN ON THE INSIDE. MAINTENANCE REMOVED AND REPLACED THE AIRSTAIR DOOR CABLE IAW MM 52-10. OPERATIONAL CHECK GOOD. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
